905.866 medical & health answers

Bleeding after abortion pill answers (364)

«Previous Page 7 from 37 Next >
Q: 

bleeding after sex ad after a medical abortion

A: Hi, Kelly, Dr. Joan went on vacation. She is frequently gone. So your question was in the question pool. There are several things you need to be cautious about. As long as you are bleeding, your uterus is open to the outside world, and this means you would be susceptible to infection. Have you experienced any fever, weakness, or other such symptoms? Even if you don"t, it"s still a possibility. I don"t recommend having sex while you are bleeding. Having sex WILL cause your uterus to contract, so the fact that you are bleeding lightly and it"s bright red isn"t worrisome in and of itself. However, the pain does indicate that there is a potential problem. And it may just be that your body is still recovering. The...
Q: 

abortion pills without pregnancy test

A: Hi, Ruma, No need to apologize for the long message. It was helpful. First of all, please know that I am not a doctor, and I"m not intimately familiar with these various medications. Nor could I comment on them anyway because I"d be practicing medicine without a license. But I can, and will, make some general comments. I don"t know the story behind your menstrual irregularities, but I suffered from this for many years, so I know where you are coming from. First of all, all those hormones aren"t good for your body. It"s asking for trouble. If there is some other way of dealing with your problem, it would be much better. Sometimes the consequences from this don"t show up for years. You might want to investigate herbal remedies for menstrual irregularity. Vaginal contraceptives...
Q: 

Just passed some kind of tissue 8 weeks after taking abortion pill

A: Hi, Melissa, A lot of people jump to the conclusion I am a doctor. Don"t beat yourself for not having read my profile. But please reread what you said. You never told me that you had horrible pain at the time. You said you had it recently. It"s possible you were carrying twins. And I also mentioned the possibility that it could have been a piece of placenta. And I can"t rule out the possibility of a tumor. Medical abortions are huge doses of powerful hormones. But they haven"t been in use long enough for us to know just what all the long term consequences might be. It IS known that some of these hormones DO cause cancer or other conditions. And you could have had a molar pregnancy. Everyone has feelings about abortion. Some people...
Q: 

abortion pill, early abortion, cytotec abortion, misoprostol, aspiration abortion

A: Dear Yosoymia, I"m sorry you"re having such a hard time getting the medical care you need. If you lived in a country with legal abortion, it would be better for you to see a doctor.  Cytotec abortions only work about 80% of the time. RU486, or Mifepristone, increases your chances to almost 100%.  The best early abortion procedure is the nonsurgical Aspiration Procedure.  This procedure takes less than 5 minutes, is very gentle, and does not utilize scraping or electric suction. I do not know of an office that offers the Aspiration procedure in Arizona, but there is an office in New Mexico.  You can find this office at http://www.earlyabortion.com. Cytotec...
Q: 

+ PT after abortion

A: Hi Narby, The reason for the positive tests is because she will still have HCG levels in her body which means her body still thinks she is pregnant even though she is not. The bleeding is caused by cytotec which will have terminated the pregnancy, that is the reason for the bleeding. The discharge is also normal. With what you have described to me, I would say the abortion was successful and everything she is experiencing is the side effects. None of you need to worry....


Q: 

Irregular bleeding post abortion

A: Hi Rachel, Thanks for your question. I"m not a medical doctor so I do advise you to check it out with your physician. I don"t recommend the patch because of what I"ve read about dangers and side effects. Here are some of the risks that I read in an article. Also, the manufacturer states: "You will be exposed to about 60% more estrogen if you use the patch than if you use a typical birth control pill containing 35 micrograms of estrogen. The risks associated with using the patch are similar to the risks associated with the birth control pill. Other risks and side effects include: Risk of blood clots in the legs or lungs. Less effective in women weighing more than 198 pounds Irregular bleeding Weight...
Q: 

bleeding after a surgical abortion

A: Hi Michelle, Please check with your personal physician about this. It could be an infection or something abnormal. I can"t diagnose this over the internet. Please email me at DCHERYL51@yahoo.com and let me know what happens. Are you scheduled to have a post abortion checkup? Sincerely, Diane Cheryl...


Q: 

pregnancy immediately after abortion

A: Dear Sheila, Thank you for the additional information.  In the unlikely event that you are pregnant again, it is completely safe to end the pregnancy or continue the pregnancy. It won"t affect your future ability to get pregnant or your ability to continue a pregnancy.  Both the abortion pill and the aspiration procedure (see earlyabortion.com) end an early pregnancy without changing the lining of the uterus, so don"t affect fertility.  Obviously, you wouldn"t want to, but you could safely do either of these procedures month after month without any medical problems. I hope this is helpful. Good luck!  Take the test one week after the date of sex...
Q: 

Pain and medical abortion, the abortion pill, RU486

A: Dear Jem, You made a good choice to try the abortion pill at this stage of pregnancy. If you are only 5 weeks pregnant, you have a very good chance of haing a positive experience with the abortion pill, or RU486.  The abortion pill is very unpredictable, but generally if you are under 7 weeks pregnant, you tend to have fewer problems with pain, nausea, and bleeding. The best way to control the pain during a medical abortion is: 1) take 800 mg of ibuprofen before you take the misoprostol; 2) take vicoden or some pain medicine with codeine in it as soon as the cramps start; 3) lie on...
Q: 

Pregnancy & abortion pill

A: Hi, Jan, It is possible that the discharge and some other symptoms could be caused by an STD. You should have it checked out. You indicated the messing around you did was in August. Correct? Given that the pregnancy test you took today was negative, it is unlikely you are pregnant. If you were, you"d be about 6 weeks pregnant. But the only way you are going to get to the bottom of this is to see a doctor. Please do let me know what you find out. Take care....
 
Contact us   |   Disclaimer & Privacy Policy   |